to participate download our app

Jul 10
07:56
I started on the combination birth control pill 4 days ago for the very first time to regulate my periods since my hormones were imbalanced. But I also suffer from anxiety and I’ve noticed it has gotten worse since taking them, is this normal and should I continue taking them? I’m also very worried about blood clots
 
3
Jul 10
08:22
The same thing happened to me. I’ve been on it for just under 2 weeks but the first few days my anxiety was really bad and I was also worried about blood clots. I think I was just so focused on the side effects that I was looking for them and just worrying. But I’ve gotten used to it now and I think it was all down to me just worrying about side effects instead of the pill causing me worse anxiety. Maybe it’s the same with you.
 
Jul 10
08:24
Also blood clots are not caused by the pill, it’s just it does increase the risk but honestly not by much. Plus there are so many people on the pill with no issues so don’t stress. If it was really that unsafe it wouldn’t be prescribed and only people with negative experiences will post about it so try not to read up too much. Just be aware of the symptoms of blood clots, but they’re very unlikely
 
Jul 10
08:31
Yes continue to take them. It can take 3-6 months for your body to adjust to the pill, where during this time side effects are more common. Things should settle down in a few months.
 

to write your comment download our app